FUNCTIONAL EQUATIONS FOR DOUBLE L-FUNCTIONS AND VALUES AT NON-POSITIVE INTEGERS
Access this Article
We consider double L-functions with periodic coefficients and complex parameters. We prove functional equations for them, which is of traditional symmetric form on certain hyperplanes. These are character analogs of our previous result on double zeta-functions. We further evaluate double L-functions at non-positive integers and construct certain p-adic double L-functions.
- International Journal of Number Theory
International Journal of Number Theory 7(6), 1441-1461, 2011-09
World Scientific Publishing